# SDR N6WA2024092501

- Difficulty date: September 25, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N521GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10282
- Aircraft time: 34,040 hours, 24,900 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS 3X CEILING AND 1X EXIT ROW SIGN INOP.  SECURED CONNECTOR J361 IAW CRJ 550 EPSM 20-26-04. OPS CHECKED EMERGENCY LIGHTS IAW CRJ550 AMM 33-51-17 CHECK GOOD.
